# SDR ASAA2013121496867

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 7,595 hours, 2,197 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 13957
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,595 hours, 2,197 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 START VALVE WOULD NOT OPEN, NO ROTATION, WHEN TRYING TO START THE NR 1 ENGINE.  ACFT GROUNDED.  FOUND NR 1 ENGINE START VALVE INOPERATIVE.  REPLACED START VALVE & OPS AND LEAK CHECKED GOOD IAW AMM 80-11-03.
